Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jumo

Member
  • Total Reviews

    1
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jumo

  • Rank
    New Member
  1. So I've been using tazorac gel 0.5% for a good 6-7 months and have recently begun to get random but frequent red, itchy patches/spots on my face. The redness and itchiness will subside within 2 hours or so but continues to come back throughout the day on various areas of my face. My face is fairly clear from acne for the most part now, so it really bugs me that I'm getting these random itchy spots on my face. Also, the tazorac is really drying out my face at this point, even with use of moist
  2. Just a quick update. At night, I've been applying less of the Tazorac gel, making sure to thoroughly massage the gel into my face until it's completely absorbed and dried. My oil production has decreased drastically and my face is actually peeling from how dry it's become. Prior to doing this, I simply smeared the gel on my face and was left with a slightly greasy feeling before going to bed. So, if anyone is experiencing oily skin for tazorac gel, apply less and make sure to massage it i
  3. As a note I posted this same exact post under the "Oily Skin Issues" section. Not exactly sure where this should go, so if you're an Admin/Mod feel free to delete/move this as you see fit. ; Hello everyone, General info: Male, 16 y/o So I've been using tazorac for a good 7 months now, which has caused my skin to become very oily. Prior to using tazorac my skin was oily, however only in my t-zone and wasn't terribly noticeable. My dermatologist initially prescribed me Taz. Cream 0.05 %, whic
  4. Hello everyone, General info: Male, 16 y/o So I've been using tazorac for a good 7 months now, which has caused my skin to become very oily. Prior to using tazorac my skin was oily, however only in my t-zone and wasn't terribly noticeable. My dermatologist initially prescribed me Taz. Cream 0.05 %, which initially cleared up my acne and left my skin feeling very smooth. However, after a few months, it began to make my face greasy throughout the day. My dermatologist then prescribed me the 0.
×